Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    75
  • comments
    102
  • views
    5608

Accutane Journey Day 20

mum44

465 views

I'm still struggling with the painful cysts that have broken out but the good news is that I can't feel any more trying to push their way up so that's something.
Although my lips are extremely dry my face doesn't feel any less oily yet but maybe as i have only started on 20mg maybe this will take longer. The losing weight seems to have slowed down which is good.



2 Comments


Recommended Comments

Hello,
I believe we are both on day 20.  My dose is much higher--but I do not know how much you weigh, so I'm guessing I'm a few sizes bigger than you,  I am on 80mg/day.  I took 40 mg/day for 6 days because of problems with the pharmacy.

As soon as I went up to 80mg, I had terrible (the worst I've ever had) headaches for 5 days.  That has gone away now.

My lips are dry and peeling, but not terrible because I put something on them about every 1 hour.  I've tried many different products and I still haven't found the miracle one that completely cures the chapped lips.

About day 15 my hands started getting a  weird rash on them.  It's not itchy, but a bit painful. It has not spread and is only on the top of my hands.  I went to the nail salon last night and thought I would cry when they did the manicure and polish drying under the UV light machine.  Ouch!  I am going to try the Working Hands crème you mentioned.  This rash is so weird.  It's almost a reverse-rash.  It looks like I pressed my hands on a bumpy textured carpet for an hour & it left impression marks.

I have been moisturizing my face twice a day---which I hate because it's so oily when I put lotion on.  My face hates lotion and even the best brands seem to clog my skin up.  My face was like an oil slick for 14 days & it was getting a little better.  Now, on day 18, 19 & 20 my chin has thick clogs of white heads and black heads.  I'm having cysts pop up on my ears, neck, nose and chin.  It seems like the oil is returning.

I am moisturizing my body twice a day as others have recommended, but don't really feel it's necessary.

I am also taking my pills with 1/2 of an avocado.  I find it so hard to eat high fat foods!

Thanks for blogging your experience.  I'm glad I have someone on the same day as me.  I can see that we are pretty much having the same side effects.  Keep your head up, I keep telling myself this will be over soon. 

Share this comment


Link to comment

Hi, 
yes it does sound like we are having a similar experience although I haven't had the rash on my hands (as yet).
I am quite small, only 5ft 1 and a size 8 but I did ask to start low and go up, although I have been begging for this drug for so long I was very nervous before I took it, I see my derm next Friday so not sure if my dosage will go up.
My face hates lotion too and it still doesn't seem to  be getting any less oily :(
Thanks for getting in touch, like you say it's good to know someone else is going through the same thing, good luck and let me know how you get on...

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×